# SDR AALA201707109063

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 48,543 hours, 15,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS FROM RIGHT SIDE ROW 26 TO AFT GALLEY ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-07-902-001.  OPERATIONAL CHECK GOOD.
